# SDR ABXA010058

- Difficulty date: February 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 38,845 hours, 40,296 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 991707341
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE RIB AT STATION 140 WAS CORRODED.  MAINTENANCE INSPECTED AND REPAIRED THE RIB IAW ABX REA D957-40000.
